# SDR UPS03M40882

- Difficulty date: June 24, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 26000 FT,  CABIN SMOKE LEVEL 3 ALERT ILLUMINATED. 1 SENSOR TOP DECK.  MECHANIC FOUND NR 3 SENSOR SHOWING FAILED.  0 STOCK MECHANIC DEFERRED IAW MEL REF M2 61900.
